Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




21 Publications

2021 | Journal Article | IST-REx-ID: 9099 | OA
Lifting automorphisms on Abelian varieties as derived autoequivalences
T.K. Srivastava, Archiv Der Mathematik (2021).
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 9173 | OA
Pathologies of the Hilbert scheme of points of a supersingular Enriques surface
T.K. Srivastava, Bulletin Des Sciences Mathematiques 167 (2021).
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 8325 | OA
Sandpile solitons via smoothing of superharmonic functions
N. Kalinin, M. Shkolnikov, Communications in Mathematical Physics 378 (2020) 1649–1675.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 8539 | OA
On the K-theory stable bases of the springer resolution
C. Su, G. Zhao, C. Zhong, Annales Scientifiques de l’Ecole Normale Superieure 53 (2020) 663–671.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7683 | OA View | Files available | DOI | arXiv
 

Filters and Search Terms

type<>research_data

Search

Filter Publications